Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Does barley or barley water reduce uric acid?

does barley or barley water reduce uric acid?
Asked On : Sat, 26 Mar 2011
Answers:  3 Views:  2322
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
Welcome to Healthcare Magic Forum.
yes barley water helps in reducing the uric acid levels.
barley water is an excellent source of fibre and helps in the expelling the toxins and it acts as a diuretic..
wishing you good health..
god bless..
Answered: Sun, 27 Mar 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to Healthcare Magic Forum.
Yes, Barley is beneficial in reducing Uric acid levels.
Answered: Sat, 26 Mar 2011
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
welcome to HealthcareMagic
No sir barley or barley water does not reduce uric acid .Once it is high & you have symptoms of swelling & pain in joints treatment is required.If you trust you can opt for homoeopathic medicine .For details mail to
Answered: Sat, 26 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor